Hi everyone. I've had under active thyroid for a long time, 10-15 years, but recently was told my levels of T4 had dropped so they upped my dosage from 100 to 125 levothyroxine. I have been taking the higher dose for 6 days and for 5 days I've been feeling unwell. Very lightheaded, like I'm drunk but of course am not, and hot, mainly in my head and sometimes I've felt like my pulse is racing and I have shallow breathing. It's hard to explain. I wonder if it's because I'm trying to get used to the new dose of meds. Also, I haven't been told how to take the meds properly, ie on an empty stomach with no other meds half an hour before anything including caffeine. I'm now doing this so wonder if the cumulative effect of that and the extra dose is why I'm feeling ill.
Please help! 🙂 Will it settle down soon? Has anyone else experienced this? I know it takes weeks to get used to a dose and feel better. But I hope I'm not feeling like this for weeks!